MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD INSULIN PUMP; PUMP, INFUSION, INSULIN

INSULET CORPORATION OMNIPOD INSULIN PUMP; PUMP, INFUSION, INSULIN
Model Number PT-000435
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 06/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had been hospitalized with hypoglycemia.The patient's blood glucose levels declined to 28 mg/dl while wearing the pod between 24 and 36 hours.The patient reports feeling dizzy and loosing consciousness.The patient reports receiving incorrect readings from their dexcom sensor that showed blood glucose levels at 185 mg/dl but when checking by finger stick their blood glucose level was below 70 mg/dl.Once the paramedics had arrived the patient was treated with sugar injections and their blood glucose level was below 30 mg/dl.The patient was taken to the hospital.Treatment at the hospital was not provided.The patient was at the hospital for 5 hours.
 
Additional Manufacturer Narrative
According to the complainant the device will not be returned for investigation.We are unable to determine if any product condition could have contributed to the reported hospitalization and hypoglycemia.No lot release records were reviewed, as the product lot number was not provided.*please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.Cloud - locked down/smartphone lockdown.Cloud - omnipod 5 software app version 3.1.1.Cloud - operating system.N5004l-am-q-mv01602-06-01.06.Cloud - hardware n5004l.Cloud - cgm sensor type g7.

Brand Name
OMNIPOD INSULIN PUMP
Common Device Name
PUMP, INFUSION, INSULIN
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
thom mcnamara
100 nagog park
acton, MA 01720
9786007000
MDR Report Key22529967
Report Number3004464228-2025-31767
Device Sequence Number15325325
Product Code LZG
UDI-Device Identifier20385081120002
UDI-Public(01)20385081120002
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K203768
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPT-000435
Device Catalogue NumberPOD-BLE-H1-520
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2025
Initial Report FDA Received Date07/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age50 YR
Patient SexUnknown